Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 1, NWS Miami, FL

January 6, 2024Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Jan 6, 2024, 3:28 PM EST for Palm Beach County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 6, 2024, 3:28 PM EST (20:28 UTC)
Expired
Jan 6, 2024, 3:45 PM EST
In force
17 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WFUS52 KMFL 062028
TORMFL
FLC099-062045-
/O.NEW.KMFL.TO.W.0001.240106T2028Z-240106T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
328 PM EST Sat Jan 6 2024

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Central Palm Beach County in southeastern Florida...

* Until 345 PM EST.
    
* At 328 PM EST, a severe thunderstorm capable of producing a tornado
  was located 11 miles west of Loxahatchee NWR, or 14 miles southeast
  of Belle Glade, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2649 8054 2655 8056 2665 8039 2648 8034
TIME...MOT...LOC 2028Z 252DEG 27KT 2653 8052 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Culver
2 follow-up statements
705 
WWUS52 KMFL 062039
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
339 PM EST Sat Jan 6 2024

FLC099-062045-
/O.CON.KMFL.TO.W.0001.000000T0000Z-240106T2045Z/
Palm Beach FL-
339 PM EST Sat Jan 6 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR CENTRAL
PALM BEACH COUNTY...
    
At 339 PM EST, a severe thunderstorm capable of producing a tornado
was located near Loxahatchee NWR, or 12 miles southwest of
Wellington, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2652 8047 2658 8048 2665 8039 2652 8035
TIME...MOT...LOC 2039Z 252DEG 27KT 2656 8043 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Culver
973 
WWUS52 KMFL 062045
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
345 PM EST Sat Jan 6 2024

FLC099-062054-
/O.EXP.KMFL.TO.W.0001.000000T0000Z-240106T2045Z/
Palm Beach FL-
345 PM EST Sat Jan 6 2024

...THE TORNADO WARNING FOR CENTRAL PALM BEACH COUNTY WILL EXPIRE AT
345 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 2652 8047 2658 8048 2665 8039 2652 8035
TIME...MOT...LOC 2044Z 252DEG 27KT 2657 8039 

$$

Culver

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Jan 6, 1:30 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Jan 6, 1:30 PM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
130 PM EST Sat Jan 6 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1238 PM EST Sat Jan 6 2024

Unsettled weather conditions will be likely this afternoon as a line
of storms moves across our area ahead of the passage of a cold
front. As of noon-time today, this line was just starting to enter
South Florida, with leading stratiform rain and ample cloud coverage
helping limit instability over land. A few storms over the waters
have benefited from stronger instability resulting in frequent
lightning, strong winds and at least one waterspout reported by
aircraft pilots.

As the line continues to move over our area this afternoon,
environmental parameters will be favorable enough for a few strong
to marginally severe thunderstorms to develop across portions of the
southwest coast and interior South Florida, namely portions of
Glades, Hendry, Collier and inland Palm Beach counties. With a
paucity of instability but ample shear in place, the main concerns
remain strong, damaging winds and a few tornadoes. Chances for
severe impacts decrease further south and east over our area,
where scattered showers and a few garden-variety thunderstorms
could be possible through the evening hours. Gusty southerly winds
will prevail during this time, with gusts up to 25 kts possible.

The aforementioned front is anticipated to drop through our area
overnight into tomorrow morning, with enough lingering moisture to
support isolated showers developing across southernmost portions of
the peninsula and the local waters. Winds will veer from the
north-northwest once the front pushes through.

Temperatures overnight will remain in the 60s across much of South
Florida, and could rise to the low-mid 70s tomorrow as cooler air
advects over the area.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 130 PM EST Sat Jan 6 2024

We'll start the week off dry with high pressure over the Mid-
Atlantic in control. On Tuesday a system in the middle part of the
country will race towards the Great Lakes by early Wednesday. A cold
front associated with this system will cross the area overnight into
early Wednesday morning. There will be a severe threat to our north
during the day on Tuesday where the dynamics will be better, however
they become less impressive by Tuesday evening and night across
South FL when the precip arrives on our doorstep. A few stronger
storms may be possible across the lake region, but the threat looks
fairly minimum at this point in time.

Dry weather then returns for the middle to end of the work week as
high pressure builds into the region. Another front may bring
showers and isolated thunderstorms to the region next weekend, but
there is still plenty of uncertainty on timing and strength this far
out.

Temperatures will oscillate between slightly below normal and
slightly above normal this week, with the warmest days being Tuesday
and Friday ahead of approaching frontal boundaries. Highs those days
will be in the lower 80s. Otherwise, the rest of the week will see
high temps in the 70s. The only chilly night of the week looks to be
Wednesday night with lows in the upper 40s to upper 50s. Otherwise,
generally looking at seasonal lows in the 50s/60s this week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM EST Sat Jan 6 2024

Periods of sub-VFR conditions remain likely this afternoon as a
line of SHRA/TSRA moves through the area. For now, have TEMPOs
for lowered cigs, but additional short fuse TEMPOs could be needed
through the evening. Gusty S to SW winds will persist through the
night, becoming more westerly-northwesterly overnight into
tomorrow once a cold front push through. Another period of
lowered VIS/CIGs will be possible tomorrow morning as the front
drops through.

&&

.MARINE...
Issued at 1238 PM EST Sat Jan 6 2024

Modest southerly flow continues today ahead of an advancing frontal
system. Scattered showers and isolated thunderstorms are possible
across local waters in association with an approaching cold front.
Hazards for mariners include strong to damaging wind gusts,
lightning and the potential for waterspouts. Winds will increase and
turn northerly behind the frontal system, causing elevated wave
heights up to around 9 feet. These dangerous conditions may persist
into the early part of the upcoming week, with moderate to breezy
northerly winds remaining intact.

&&

.BEACHES...
Issued at 1238 PM EST Sat Jan 6 2024

A high risk of rip currents will persist along all East Coast
beaches this weekend as onshore flow continues. As winds strengthen
and shift to the southwest, the risk for rip currents along the Gulf

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            69  76  64  74 /  30  40   0   0
West Kendall     67  76  61  76 /  30  40   0   0
Opa-Locka        68  76  63  76 /  30  40   0   0
Homestead        69  77  64  76 /  20  40   0   0
Fort Lauderdale  67  75  64  75 /  30  40   0   0
N Ft Lauderdale  67  75  64  75 /  40  40   0   0
Pembroke Pines   66  75  62  76 /  30  40   0   0
West Palm Beach  65  72  61  74 /  20  30   0   0
Boca Raton       66  74  63  76 /  30  30   0   0
Naples           64  71  56  75 /  30  30   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 7 PM EST this evening for FLZ168-172-
     173.

AM...Small Craft Advisory until 7 PM EST this evening for AMZ650-651-
     671.

     Small Craft Advisory until 11 PM EST this evening for AMZ670.

GM...None.
&&

SHORT TERM...ATV
LONG TERM....CMF
AVIATION...ATV
Hazardous weather outlook, Jan 6, 9:44 AM EST, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
944 AM EST Sat Jan 6 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
071445-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
944 AM EST Sat Jan 6 2024

...Strong to severe storms possible today...
...Hazardous Beach and Marine Conditions for Atlantic Waters...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: A few strong to severe thunderstorms may develop
today, particularly this afternoon. The greatest chances for severe
thunderstorms generally exist across southwest and interior portions
of South Florida, though this may extend to the east coast as well.
Strong to damaging wind gusts could be possible with the strongest
storms.

Tornadoes: There's a very conditional chance that tornadoes could
form with some of the strongest storms, mainly over the southwest
Coast.

Rip Currents: A high risk for rip currents will continue across the
Atlantic beaches.

Marine: Hazardous marine conditions will continue across the
Atlantic waters, as southerly winds range from 20 to 25 kt at times
today. This may allow for wave heights to rise as high as 7 ft.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous and even dangerous marine conditions may be present
through early portions of this upcoming week in association with
breezy easterly and southerly winds that are projected to
materialize.

Another round of showers and thunderstorms may develop ahead of a
frontal system that is projected to approach the southern peninsula
by Tuesday/Wednesday, and severe weather cannot be ruled out at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jan 6, 1:55 PM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Miami FL
155 PM EST Sat Jan 6 2024

FLZ069-070-061930-
Coastal Collier County FL-Inland Collier County FL-
155 PM EST Sat Jan 6 2024

...Strong thunderstorms will impact portions of western Collier
County through 230 PM EST...

At 155 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Bonita Springs
to 6 miles southwest of East Naples. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Naples Park, Belle Meade,
Marco Island Airport, Orangetree, Naples Manor, Golden Gate, East
Naples, Lely Resort, Big Corkscrew Island, West Toll Gate On
Alligator Alley, Vineyards, Royal Palm Hammock, North Naples, Pelican
Bay, Lely, Rookery Bay Aquatic Preserve, and Goodland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2632 8166 2636 8166 2637 8151 2593 8158
      2590 8169 2594 8169 2589 8171 2593 8173
      2597 8166 2598 8167 2597 8167 2598 8169
      2598 8173 2601 8176 2597 8175 2600 8176
      2633 8184
TIME...MOT...LOC 1855Z 249DEG 34KT 2630 8179 2605 8184

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Culver
Special weather statement, Jan 6, 2:34 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
234 PM EST Sat Jan 6 2024

FLZ066-067-062015-
Hendry FL-Inland Palm Beach County FL-
234 PM EST Sat Jan 6 2024

...A strong thunderstorm will impact portions of east central Hendry
and southwestern Palm Beach Counties through 315 PM EST...

At 233 PM EST, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles west of Rotenberger Wildlife Refuge, or
16 miles southeast of Montura, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Holey Land Wildlife Refuge, Okeelanta, and Rotenberger Wildlife
Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2638 8102 2654 8100 2662 8062 2635 8061
TIME...MOT...LOC 1933Z 265DEG 23KT 2644 8095

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Culver
Special weather statement, Jan 6, 2:36 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EST Sat Jan 6 2024

FLZ066-069-070-062015-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
236 PM EST Sat Jan 6 2024

...Strong thunderstorms will impact portions of central Collier and
south central Hendry Counties through 315 PM EST...

At 236 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Ave Maria to
near Cape Romano. Movement was east at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marco Island, Ave Maria, Chokoloskee, Everglades City, Golden Gate
Estates, Plantation Island, Carnestown, Cape Romano, Marco Island
Airport, Copeland, Hendry Correctional, Royal Palm Hammock, Big
Cypress National Preserve, South Blocks Golde, Sunniland, Fakahatchee
Strand State Preserve, Picayune Strand State Forest, Port Of The
Island, Intersection I-75 And Everglades Blvd, and Miles City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2593 8173 2594 8167 2597 8166 2598 8170
      2597 8172 2635 8150 2636 8103 2581 8117
      2581 8136 2589 8148 2585 8153 2590 8151
      2590 8163 2594 8165 2584 8168 2585 8169
      2589 8171 2588 8170 2593 8168 2591 8172
TIME...MOT...LOC 1936Z 261DEG 35KT 2635 8139 2588 8168

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Culver
Local storm report, Jan 6, 3:11 PM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
311 PM EST Sat Jan 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Funnel Cloud     3 NW Moore Haven        26.87N 81.12W
01/06/2024                   Glades             FL   Public

            Social media video of a funnel cloud looking
            west from rt 78. Time is estimated.

&&

CF
Special weather statement, Jan 6, 3:12 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EST Sat Jan 6 2024

FLZ067-062045-
Inland Palm Beach County FL-
312 PM EST Sat Jan 6 2024

...Strong thunderstorms will impact portions of central Palm Beach
County through 345 PM EST...

At 312 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles southeast of
Canal Point to near Holey Land Wildlife Refuge. Movement was east at
35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Beach Gardens, Lion Country Safari Park, The Acreage,
Loxahatchee NWR, and Caloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2690 8024 2647 8040 2643 8075 2676 8058
TIME...MOT...LOC 2012Z 249DEG 30KT 2678 8050 2646 8071

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Culver
Special weather statement, Jan 6, 3:16 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Miami FL
316 PM EST Sat Jan 6 2024

FLZ066-069-070-075-062045-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
316 PM EST Sat Jan 6 2024

...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and southeastern Hendry Counties through 345
PM EST...

At 316 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Hendry
Correctional to 10 miles northwest of Big Cypress National Preserve
to Everglades City. Movement was east at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Big Cypress Seminole
Reservation, Carnestown, Big Cypress National Preserve, Copeland, and
Jerome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2606 8128 2630 8121 2632 8090 2598 8094
      2575 8123 2577 8125 2576 8126 2579 8127
      2580 8127 2581 8130 2580 8134 2583 8136
      2581 8136 2585 8139 2587 8146 2589 8148
      2589 8151
TIME...MOT...LOC 2016Z 274DEG 23KT 2629 8116 2605 8121 2586 8140

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Culver

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 10:27 PM ESTSpecial Weather StatementMFLPalm Beach33 min
Jan 6, 11:25 AM ESTSpecial Marine WarningMFL35 min
Jan 6, 11:49 AM ESTSpecial Marine WarningMFL41 min
Jan 6, 12:00 PM ESTSpecial Marine WarningMFL30 min
Jan 6, 12:29 PM ESTSpecial Marine WarningMFL46 min
Jan 6, 12:39 PM ESTSpecial Weather StatementMFLHendry36 min
Jan 6, 1:10 PM ESTSpecial Weather StatementMFLGlades35 min
Jan 6, 1:13 PM ESTSpecial Marine WarningMFL47 min
Jan 6, 1:48 PM ESTSpecial Weather StatementMFLHendry42 min
Jan 6, 1:51 PM ESTSpecial Marine WarningMFL24 min
Jan 6, 1:55 PM ESTSpecial Weather StatementMFLCollier35 min
Jan 6, 2:16 PM ESTSpecial Marine WarningMFL44 min
Jan 6, 2:34 PM ESTSpecial Weather StatementMFLHendry41 min
Jan 6, 2:36 PM ESTSpecial Weather StatementMFLCollier39 min
Jan 6, 3:02 PM ESTSpecial Marine WarningMFL43 min
Jan 6, 3:12 PM ESTSpecial Weather StatementMFLPalm Beach33 min
Jan 6, 3:16 PM ESTSpecial Weather StatementMFLCollier29 min
Jan 6, 3:47 PM ESTSpecial Marine WarningMFL43 min
Jan 6, 3:47 PM ESTSpecial Weather StatementMFLPalm Beach28 min
Jan 6, 3:50 PM ESTTornado WarningMFLPalm Beach25 min
Jan 6, 3:55 PM ESTSpecial Weather StatementMFLBroward35 min
Jan 6, 4:22 PM ESTSpecial Weather StatementMFLPalm Beach23 min
Jan 6, 4:33 PM ESTSpecial Weather StatementMFLBroward27 min
Jan 6, 5:03 PM ESTSpecial Weather StatementMFLBroward27 min
Jan 6, 5:25 PM ESTSpecial Weather StatementMFLBroward35 min
Jan 6, 5:45 PM ESTTornado WarningMFLBroward15 min
Jan 6, 5:51 PM ESTSpecial Marine WarningMFL24 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.